# SDR AALA990553

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT LAVATORY SERVICE PANEL BULGING AT BOTTOM.  REPAIRED SECTION OF SKIN DOUBLER PER SRM 53-30-3.  INSTALLED NEW LAVATORY PAN TRIPLER.  REINSTALLED LAVATORY PAN DUMP LINE, FILL LINES AND CABLES.  (M)
